# SDR UIEA2018121982869

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 75,811 hours, 10,580 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing K-Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FITTING,R/H WING NO.16 KRUEGAR FLAP FOLDING NOSE LINK LOWER FITTING.( 1.I.A.W. AMM 20-51-01-912-008 REV.94 REMOVED R/H WING NO.16 KRUEGAR FLAP FOLDING NOSE INBD LINK LOWER FITTING.  2.REF EI NO T2018A57M-7285 REV.0 AND JC ATTACHING SHEET NO.0183447 REPAIR FITTING.  3.I.A.W. AMM 20-51-01-912-008 REV.94 INSTALLED R/H WING NO.16 KRUEGAR FLAP FOLDING NOSE INBD. LINK LOWER FITTING.  4.CONDITION CHECK NORMAL. )
